# SDR ASAA0410193

- Difficulty date: April 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM LOWER FLANGE AT STATION 500, BL 0 - LBL 45 HAS LIGHT CORROSION.  REMOVED DAMAGED PRP STRAP AND INSTALLED REPLACEMENT RPR STRAP IAW SRM 51-30-2 AND EA 5310-01463.  (M)
